Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111936
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArestov, V.en
dc.contributor.authorDeikalova, M.en
dc.contributor.authorHorváth, Á.en
dc.date.accessioned2022-05-12T08:26:01Z-
dc.date.available2022-05-12T08:26:01Z-
dc.date.issued2017-
dc.identifier.citationArestov V. On Nikol'skii Type Inequality between the Uniform Norm and the Integral q-norm with Laguerre Weight of Algebraic Polynomials on the Half-Line / V. Arestov, M. Deikalova, Á. Horváth // Journal of Approximation Theory. — 2017. — Vol. 222. — P. 40-54.en
dc.identifier.issn0021-9045-
dc.identifier.otherAll Open Access, Bronze3
dc.identifier.urihttp://hdl.handle.net/10995/111936-
dc.description.abstractWe study the Nikol'skii type inequality for algebraic polynomials on the half-line [0,∞) between the “uniform” norm sup{|f(x)|e−x∕2:x∈[0,∞)} and the norm ∫0 ∞|f(x)e−x∕2|qxαdx1∕q of the space Lα q with the Laguerre weight for 1≤q<∞ and α≥0. It is proved that the polynomial with a fixed leading coefficient that deviates least from zero in the space Lα+1 q is the unique extremal polynomial in the Nikol'skii inequality. To prove this result, we use the Laguerre translation. The properties of the norm of the Laguerre translation in the spaces Lα q are studied. © 2017 Elsevier Inc.en
dc.description.sponsorshipThis work was supported by the Russian Foundation for Basic Research (Project No. 15-01-02705), by the Program for State Support of Leading Scientific Schools of the Russian Federation (Project no. NSh-9356.2016.1), and by the Competitiveness Enhancement Program of the Ural Federal University (Enactment of the Government of the Russian Federation of March 16, 2013 No. 211, Agreement No. 02.A03.21.0006 of August 27, 2013).en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherAcademic Press Inc.en1
dc.publisherElsevier BVen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceJ. Approx. Theory2
dc.sourceJournal of Approximation Theoryen
dc.subjectALGEBRAIC POLYNOMIALen
dc.subjectLAGUERRE TRANSLATIONen
dc.subjectLAGUERRE WEIGHTen
dc.subjectNIKOL'SKII INEQUALITYen
dc.titleOn Nikol'skii Type Inequality between the Uniform Norm and the Integral q-norm with Laguerre Weight of Algebraic Polynomials on the Half-Lineen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.scopus85033360457-
local.contributor.employeeArestov, V., Institute of Natural Sciences and Mathematics, Ural Federal University, Yekaterinburg, Russian Federation; Deikalova, M., Institute of Natural Sciences and Mathematics, Ural Federal University, Yekaterinburg, Russian Federation; Horváth, Á., Institute of Mathematics, Budapest University of Technology and Economics, Budapest, Hungaryen
local.description.firstpage40-
local.description.lastpage54-
local.volume222-
local.contributor.departmentInstitute of Natural Sciences and Mathematics, Ural Federal University, Yekaterinburg, Russian Federation; Institute of Mathematics, Budapest University of Technology and Economics, Budapest, Hungaryen
local.identifier.pure2125858-
local.identifier.eid2-s2.0-85033360457-
local.fund.rffi15-01-02705
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85033360457.pdf341,93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.